DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > Faculty of Liberal Arts > Bulletin > Bulletin of Faculty of Liberal Arts, Nagasaki University. Natural science > Volume 1, No. 1 >

Subfunctions of a Parabolic Partial Differential Equation


File Description SizeFormat
kyoyoS01_01_03_t.pdf575.24 kBAdobe PDFView/Open

Title: Subfunctions of a Parabolic Partial Differential Equation
Authors: Kusano, Takasi
Issue Date: 31-Mar-1961
Citation: 長崎大学教養部紀要. 自然科学. 1961, 1(1), p.13-25
URI: http://hdl.handle.net/10069/16414
ISSN: 02871319
Type: Departmental Bulletin Paper
Text Version: publisher
Appears in Collections:Volume 1, No. 1

Citable URI : http://hdl.handle.net/10069/16414

All items in NAOSITE are protected by copyright, with all rights reserved.

 

Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace